# SDR TSAA0053019

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1320792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT AFT RIGHT OF CABIN AFT SERVICE DOOR WAY TO 1016 CORRODED.  REPLACED SEAT TRACK IAW SRM 53-10-5.  AIRCRAFT RETURNED TO SERVICE.  (M)
